# SDR MALA000200

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 450
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LEVELING OFF AT 4000 FT,  THE LT BLEED AIR LEAK LIGHT CAME ON,  FOLLOWED QRH WHEN THE LT BLEED VALVE WAS CLOSED,  THE BLEED AIR LEAK LIGHT EXTINGUISHED.  WHEN THE LT BLEED VALVE WAS TURNED ON THE LIGHT CAME BACK.  MAINTENANCE FOUND LT PERRY SEALS BAD & REPLACED LT IB WING SEALS.  RAN AIRCRAFT 30 MINUTES, OPS CHECK GOOD.
